Kaycie, I had very similar symptoms to yours when I had a severe reaction to Humira. However, my reaction came on the third day after my injection. I had a fever, 101, joint pain so severe I could only walk with assistance, and felt very flu-like. At the time my GI thought I was having a serum sickness reaction to the Humira and so he started me on prednisone. It took two days before the symptoms got down to the "dull roar" phase. My rheumy later discovered that I had an extreme lupus flare to the Humira. It would be really great if your doctor would order blood tests to determine if this could be a lupus reaction - ANA, anti-dsDNA antibodies, and anti-Smith antibodies tests.
You really need to get in touch with your GI. It is possible that you might need medication besides pain meds to deal with this if it is a Humira reaction. I hope this resolves soon.
Moderator Crohn's Disease Forum
CD, Ankylosing Spondylitis, lupus, small fiber peripheral neuropathy, avascular necrosis, peripheral artery disease, degenerative disc disease, and a host of other medical problems.